# SDR DALA2024011600615

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 95,792 hours, 24,629 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 4R DOOR WILL NOT ARM. CORRECTIVE ACTION: ADJUSTED SLIDE AS PER B757 AMM 52-11. NO DEFECTS. (5378756)
